# SDR DBCA201911153005

- Difficulty date: November 13, 2019
- Submitted: November 15, 2019
- Operation: Air carrier
- Aircraft: N339SM
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK458
- Aircraft time: 5,124 hours, 4,533 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Part number: 45AS61014108
- Part serial: 68000011
- Condition: Failed
- Location: Roll Trim
- Part time: 165 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

1) AFTER DEPARTING DTS HAD A RIGHT ROLL TRIM FAIL MESSAGE AND LEFT ROLL TRIM INTERMITTENT.  2) CREW DIVERTED TO TPA 3) CONSTANT AVIATION TROUBLESHOT AND FOUND RH SIDE FROZEN AT NEUTRAL. 4)  REMOVED RH ROLL TRIM ACTUATOR AND REPLACED WITH OVH UNIT.  OPS CHECKS GOOD.
